MathSciNet Relay Station
MathSciNet bibliographic data
MR2195493 54H25 (47H10 49J35 54C60)
Balaj, Mircea; Muresan, Sorin Generalizations of the Fan-Browder fixed point theorem and minimax inequalities. Arch. Math. (Brno) 41 (2005), no. 4, 399–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement